# SDR AALA201603229017

- Difficulty date: March 18, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 12,293 hours, 4,980 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367148000200
- Condition: Damaged
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  CABIN FLOOR PANEL 221EF HAS SOFT SPOT.  REPLACED FLOOR PANEL IAW AMM 53-12-12-400-003-A.
